Géométrie analytique/Systèmes dynamiques
Détermination du type d'équisingularité polaire
[Determination of the polar equisingularity type]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 33-36.

The equisingularity type of a generic polar of a curve C(C2,0) is not determined by the type of C. We expand the category of curves by associating to C the corresponding Hamiltonian foliation. In this way, we work in the ‘less rigid’ frame of the space of foliations having C as invariant curve. We characterize ‘kind types of equisingularity’ for C for which we completely determine the generic polar equisingularity type. The Hamiltonian case, corresponding to the classical theory of polar curves, can be special and sometimes does not provide the generic type.

Le type d'équisingularité d'une polaire générique d'une courbe C(C2,0) n'est pas déterminé par celui de C. Nous élargissons la catégorie des courbes en associant à C le feuilletage hamiltonien correspondant ; ceci nous permet de travailler dans le cadre moins rigide de l'espace des feuilletages qui ont C comme courbe invariante. Ainsi nous déterminons, pour les singularités « aimables », le type d'équisingularité polaire générique. Le feuilletage hamiltonien, qui correspond à la théorie classique des courbes polaires, est parfois spécial et ne donne pas le type générique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.10.021
Corral, Nuria 1

1 Dpto. Matemática Aplicada I, Universidad de Vigo. E. U. E. T. Forestal, Campus A Xunqueira, 36005 Pontevedra, Espagne
@article{CRMATH_2007__344_1_33_0,
     author = {Corral, Nuria},
     title = {D\'etermination du type d'\'equisingularit\'e polaire},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {33--36},
     publisher = {Elsevier},
     volume = {344},
     number = {1},
     year = {2007},
     doi = {10.1016/j.crma.2006.10.021},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.10.021/}
}
TY  - JOUR
AU  - Corral, Nuria
TI  - Détermination du type d'équisingularité polaire
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 33
EP  - 36
VL  - 344
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.10.021/
DO  - 10.1016/j.crma.2006.10.021
LA  - fr
ID  - CRMATH_2007__344_1_33_0
ER  - 
%0 Journal Article
%A Corral, Nuria
%T Détermination du type d'équisingularité polaire
%J Comptes Rendus. Mathématique
%D 2007
%P 33-36
%V 344
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.10.021/
%R 10.1016/j.crma.2006.10.021
%G fr
%F CRMATH_2007__344_1_33_0
Corral, Nuria. Détermination du type d'équisingularité polaire. Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 33-36. doi : 10.1016/j.crma.2006.10.021. http://www.numdam.org/articles/10.1016/j.crma.2006.10.021/

[1] Brieskorn, E.; Knörrer, H. Plane Algebraic Curves, Birkhäuser, Basel, 1986

[2] Camacho, C.; Lins Neto, A.; Sad, P. Topological invariants and equidesingularisation for holomorphic vector fields, J. Differential Geom., Volume 20 (1984) no. 1, pp. 143-174

[3] Casas-Alvero, E. Singularities of Plane Curves, London Math. Soc. Lecture Notes Series, vol. 276, Cambridge University Press, 2000

[4] Corral, N. Sur la topologie des courbes polaires de certains feuilletages singuliers, Ann. Inst. Fourier, Volume 53 (2003) no. 3, pp. 787-814

[5] García-Barroso, E. Sur les courbes polaires d'une courbe plane réduite, Proc. London Math. Soc., Volume 81 (2000) no. 1, pp. 1-28

[6] Kuo, T.C.; Lu, Y.C. On analytic function germs of two complex variables, Topology, Volume 16 (1977), pp. 299-310

[7] Merle, M. Invariants polaires des courbes planes, Invent. Math., Volume 41 (1977), pp. 103-111

[8] Rouillé, P. Théorème de Merle : cas des 1-formes de type courbes généralisées, Bol. Soc. Bras. Mat., Volume 30 (1999) no. 3, pp. 293-314

[9] Seidenberg, A. Reduction of singularities of the differential equation AdY=BdX, Amer. J. Math., Volume 90 (1968), pp. 248-269

Cited by Sources: